\begin{thebibliography}{HPT18} \bibitem[Bea77]{BeauvilleThesis} Arnaud Beauville. \newblock Vari\'{e}t\'{e}s de {P}rym et jacobiennes interm\'{e}diaires. \newblock {\em Ann. Sci. \'{E}cole Norm. Sup. (4)}, 10(3):309--391, 1977. \bibitem[Bho86]{Bhosle} Usha~N. Bhosle. \newblock Nets of quadrics and vector bundles on a double plane. \newblock {\em Math. Z.}, 192(1):29--43, 1986. \bibitem[CTS87]{CTSan} Jean-Louis Colliot-Th\'{e}l\`ene and Jean-Jacques Sansuc. \newblock La descente sur les vari\'{e}t\'{e}s rationnelles. {II}. \newblock {\em Duke Math. J.}, 54(2):375--492, 1987. \bibitem[DM98]{DebMan} Olivier Debarre and Laurent Manivel. \newblock Sur la vari\'et\'e des espaces lin\'eaires contenus dans une intersection compl\`ete. \newblock {\em Math. Ann.}, 312(3):549--574, 1998. \bibitem[Esn03]{Esnault} H\'{e}l\`ene Esnault. \newblock Varieties over a finite field with trivial {C}how group of 0-cycles have a rational point. \newblock {\em Invent. Math.}, 151(1):187--191, 2003. \bibitem[FR05]{FR} N.~Fakhruddin and C.~S. Rajan. \newblock Congruences for rational points on varieties over finite fields. \newblock {\em Math. Ann.}, 333(4):797--809, 2005. \bibitem[GH94]{GH} Phillip Griffiths and Joseph Harris. \newblock {\em Principles of algebraic geometry}. \newblock Wiley Classics Library. John Wiley \& Sons, Inc., New York, 1994. \newblock Reprint of the 1978 original. \bibitem[GHS03]{GHS} Tom Graber, Joe Harris, and Jason Starr. \newblock Families of rationally connected varieties. \newblock {\em J. Amer. Math. Soc.}, 16(1):57--67, 2003. \bibitem[GS]{M2} Daniel~R. Grayson and Michael~E. Stillman. \newblock Macaulay2, a software system for research in algebraic geometry. \newblock Available at \url{http://www.math.uiuc.edu/Macaulay2/}. \bibitem[Hir66]{hirzebruch} F.~Hirzebruch. \newblock {\em Topological methods in algebraic geometry}. \newblock Third enlarged edition. New appendix and translation from the second German edition by R. L. E. Schwarzenberger, with an additional section by A. Borel. Die Grundlehren der Mathematischen Wissenschaften, Band 131. Springer-Verlag New York, Inc., New York, 1966. \bibitem[HK20]{HK} Sachi Hashimoto and Borys Kadets. \newblock 38406501359372282063949 \& {A}ll {T}hat: {M}onodromy of {F}ano {P}roblems, 2020. \newblock {\texttt arXiv:2002.04580}. \bibitem[HPT18]{HPT17} Brendan Hassett, Alena Pirutka, and Yuri Tschinkel. \newblock Intersections of three quadrics in {$\Bbb P^7$}. \newblock In {\em Surveys in differential geometry 2017. {C}elebrating the 50th anniversary of the {J}ournal of {D}ifferential {G}eometry}, volume~22 of {\em Surv. Differ. Geom.}, pages 259--274. Int. Press, Somerville, MA, 2018. \bibitem[HRS18]{HRS} Jonathan~D. Hauenstein, Jose~Israel Rodriguez, and Frank Sottile. \newblock Numerical computation of {G}alois groups. \newblock {\em Found. Comput. Math.}, 18(4):867--890, 2018. \bibitem[HT10]{HT10} Brendan Hassett and Yuri Tschinkel. \newblock Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces. \newblock {\em J. Inst. Math. Jussieu}, 9(1):125--153, 2010. \bibitem[Jia12]{Jiang} Zhi Jiang. \newblock A {N}oether-{L}efschetz theorem for varieties of {$r$}-planes in complete intersections. \newblock {\em Nagoya Math. J.}, 206:39--66, 2012. \bibitem[Las89]{Laszlo} Yves Laszlo. \newblock Th\'{e}or\`eme de {T}orelli g\'{e}n\'{e}rique pour les intersections compl\`etes de trois quadriques de dimension paire. \newblock {\em Invent. Math.}, 98(2):247--264, 1989. \bibitem[Man91]{Manivel} Laurent Manivel. \newblock Un th\'eor\`eme d'annulation pour les puissances ext\'erieures d'un fibr\'e ample. \newblock {\em J. Reine Angew. Math.}, 422:91--116, 1991. \bibitem[O'G86]{ogrady86} Kieran~G. O'Grady. \newblock The {H}odge structure of the intersection of three quadrics in an odd-dimensional projective space. \newblock {\em Math. Ann.}, 273(2):277--285, 1986. \bibitem[Shi04]{Shimada} Ichiro Shimada. \newblock Vanishing cycles, the generalized {H}odge conjecture and {G}r\"{o}bner bases. \newblock In {\em Geometric singularity theory}, volume~65 of {\em Banach Center Publ.}, pages 227--259. Polish Acad. Sci. Inst. Math., Warsaw, 2004. \bibitem[Tju75]{Tjurin} A.~N. Tjurin. \newblock The intersection of quadrics. \newblock {\em Uspehi Mat. Nauk}, 30(6(186)):51--99, 1975. \bibitem[Voi10]{VoisinConiveau} Claire Voisin. \newblock Coniveau 2 complete intersections and effective cones. \newblock {\em Geom. Funct. Anal.}, 19(5):1494--1513, 2010. \end{thebibliography}